MathSciNet Relay Station
MathSciNet bibliographic data
MR2144249 (2006g:53054) 53C25 (53C55 53D20)
Apostolov, Vestislav; Calderbank, David M. J.; Gauduchon, Paul; Tønnesen-Friedman, Christina W. Hamiltonian 2-forms in Kähler geometry. II. Global classification. J. Differential Geom. 68 (2004), no. 2, 277–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement